| Model Number |
MMT-751NAP |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer's mother reported via phone call that the insulin pump was hard to press and it needed to continue pressing for it to respond.The customer's blood glucose level was unknown.The customer reported that the insulin pump was exposed to high altitude for 4 days.The customer reported that the time advanced on the insulin pump.Customer was advised that the insulin pump will need to be replaced.The customer was advised to disconnect from the insulin pump and revert to the backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with intermittent button response due to flattened (escape and act ) button dome switch (no crease) and partial unlocked lcd keypad connector noted during visual inspect.Unable to perform all functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime and excessive no delivery test due to buttons not responding.